Day Nurse  20 Capsules

Day Nurse Capsules - 20 Capsules

Deep Freeze 4 Patches

Deep Freeze 4 Patches

Day Nurse Liquid 240ml

Day Nurse Liquid 240ml helps to relieve tickly coughs, shivers, and aches and pains.
£7.99
Availability: In stock
Details

Day Nurse Liquid 240ml helps to relieve tickly coughs, shivers, and aches and pains.

This non-drowsy cold and flu medicine also relieves blocked or runny noses, sore throats, and headaches.

More Information
More Information
Ebay Store Medicines
directions

Day Nurse Liquid 240ml should not be taken with any other product containing paracetamol.

If symptoms persist, consult your doctor.

Please read instructions and enclosed leaflet before using this medicine.

Take during the day.

Adults and children aged over 16 years :
30ml (1 measure capful) Take every 4 hours up to a maximum of 4 times within 24 hours, if needed. If
using a night-time product see enclosed leaflet.

Do not give to children under 16 years. Do not use for longer than 7 days unless your doctor agrees, with any other flu, cold, or decongestant products, if you have high blood pressure, hyperexcitability, heart, respiratory or kidney problems, or if you are pregnant or breast-feeding.

Consult your doctor before taking this medicine if you (or the patient) are under the care of your doctor or receiving prescribed medicines.

ingredients Each 30ml dose contains Paracetamol 1000mg, Pholcodine 10mg, Pseudoephedrine Hydrochloride 60mg as the active ingredients.

It also contains : Glycerol (E422), Propylene Glycol, Sucrose, Purified Water, Ethanol, Glucose, Citric Acid (E330), Sodium Citrate, Sodium Benzoate (E211), Acesulfame K, Colour (E101a) and flavours (peach, peardrop, levonmenthol, lime).

The product contains 5% alcohol (Ethanol), each dose (30ml) is equivalent to 30ml beer or 12.5 wine.
Harmful for those suffering from alcoholism. To be taken into account in pregnant or lactating women, children and high-risk groups.

Each 30ml dose contains 4g sucrose. In addition it contains 0.8g sugars.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Day Nurse Liquid 240ml
Your Rating